MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 470026-62
Medical Device Problem Codes Image Orientation Incorrect (1305); Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Based on the field evaluation, this reported event was confirmed.The fse was able to reproduce the reported complaint.The fse advised the customer to replace the endoscope.The system was tested and verified as ready for use.The complaint was confirmed based on the field evaluation.
 
Event or Problem Description
It was reported that endoscope had discrepancy between the displayed tilt and the actual tilt of the image.There was no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the issue was identified during the procedure.Surgical ports were placed.The endoscope moved non-intuitively.The image of the endoscope was not inverted.The endoscope did not move in opposite direction.The event did not involve a reversed control on system arms.There was no patient impact due to the issue.The procedure was completed with the same endoscope.
 
Additional Manufacturer Narrative
The reported failure was not confirmed or replicated through failure analysis investigation.The endoscope was visually inspected and found with minor cut(s) to the cable insulation.Additional observation(s) not reported by site were also identified.The endoscope was visually inspected and manually tested by hand using a series of movement tests and failed.The endoscope was detected with rattling or noise from the housing and/or detected loose balls from the led windows.The endoscope was disassembled and confirmed to have dislodged desiccant balls inside the backend housing.
 
Event or Problem Description
Refer to h10/h11 for follow-up information.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key18104115
Report Number2955842-2023-20127
Device Sequence Number20222991
Product Code NAY
UDI-Device Identifier00886874112205
UDI-Public(01)00886874112205
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470026-62
Device Catalogue Number470026
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer12/11/2023
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown